# SDR UALA2011031401214

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 76,539 hours, 12,398 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 167
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE:  FOUND HEAVY LEAK ON THE MAIN HYDRAULIC PUMP.   RT MAIN HYD PUMP REPLACED IAW AMM.  DRY RUN PERFORMED AND NO LEAK OBSERVED.  GND IDLE RUN WILL BE PERFORMED BY CREW BEFORE DEPARTURE.  DUE TO RH HYDRAULIC PUMP REPLACEMENT ACCOMPLISH ENGINE RUN TEST. PRIOR TO ENGINE RUN VERIFY ALL ENGINE COWLS ARE CLOSED. RH HYD EDP REPLACED AS PER AMM AND ENG 2 RUN TEST PERF. ALL OK P/N ON MR29157 SN 254821AB PN OFF MR29157-167.
